# SDR ASAA0280431

- Difficulty date: October 20, 2002
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SR095301157001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, MAIN CABIN RIGHT SEAT TRACK IS CORRODED AT FS 237, RBL 22.  REPLACED TRACK SECTION FROM FS 204 - 245 PER SRM 53-05, FIG 11.  (M)
